MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: dro.Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed self-test for pacer and defib functions.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical canada; the malfunction was observed and the processor/bridge/pace board was replaced.The device was recertified and returned to the customer.The processor/bridge/pace board was returned to zoll medical us; the malfunction was duplicated and attributed to a fractured solder joint on a transformer on the processor/bridge/pace board.Analysis for reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7146031
Report Number1220908-2017-03265
Device Sequence Number13739229
Product Code MKJ
UDI-Device Identifier00847946012649
UDI-Public00847946012649
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112432
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date12/26/2017
Supplement Report FDA Received Date01/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1